Back to search

Adverse Cutaneous Reactions to Antituberculosis Drugs

Data up to Jan 2025

Published1985
Citations53
References43

Total Citations Per Year

Abstract

References (43)

Dermatology in General Medicine.

1972 • 285 citations

Drug- and heavy metal-induced hyperpigmentation

1981 • 212 citations

Adverse Effects of Antituberculosis Drugs

1982 • 187 citations

Isoniazid: A Review with Emphasis on Adverse Effects

1972 • 140 citations

Adverse Reactions to Daily and Intermittent Rifampicin Regimens for Pulmonary Tuberculosis in Hong Kong

1972 • 130 citations

Pemphigus induced by rifampicin

1976 • 77 citations

Pyrazinamide-isoniazid in tuberculosis.

1954 • 76 citations

Undesirable Side Effects of Isoniazid and Rifampin in Largely Twice-Weekly Short-Course Chemotherapy for Tuberculosis

1983 • 59 citations

Isoniazid-Induced Acne and Pellagra

1974 • 56 citations

Amikacin in the treatment of pulmonary tuberculosis

1983 • 52 citations

Relationship of acetylator status to isoniazid toxicity, lupus erythematosus, and bladder cancer.

1983 • 41 citations

Side-effects of antileprosy drugs in common use

1983 • 33 citations

Short-course Therapy for Tuberculosis

1982 • 30 citations

Stevens-Johnson syndrome due to rifampicin.

1977 • 27 citations

Lupus-like syndromes induced by drugs.

1974 • 27 citations

Systemic lupus erythematosus in Black and Indian patients in Natal.

1977 • 26 citations

THE AUDITORY, VESTIBULAR AND RENAL EFFECTS OF CAPREOMYCIN IN HUMANS

1966 • 25 citations

A second international co-operative investigation into thiacetazone side-effects Rashes on two thiacetazone containing regimens

1971 • 25 citations

Toxic Erythema With Generalized Follicular Pustules Caused by Streptomycin

1981 • 23 citations

Stevens-Johnson syndrome caused by isoniazid

1976 • 22 citations

Pellagra Caused by Isoniazid

1956 • 21 citations

Ethambutol-induced lichenoid eruption

1981 • 20 citations

Rifampicin-induced porphyria cutanea tarda

1980 • 20 citations

Ethambutol and Viomycin

1970 • 20 citations

Pellagra Probably Due to Pyrazinamide: Development during Combined Chemotherapy of Tuberculosis

1983 • 18 citations

Pellagra-like syndrome associated with isoniazid therapy.

1967 • 17 citations

Acute gouty arthritis following ethambutol therapy

1980 • 17 citations

Appearance of Lupus erythematosus in a Patient with Lichen planus Treated by Isoniazide

1982 • 17 citations

Isoniazid-Induced Exfoliative Dermatitis

1982 • 14 citations

Effect of Medical and Surgical Vagotomy on Intrinsic Factor Secretion

1967 • 13 citations

Stevens johnson syndrome caused by streptomycin

1982 • 12 citations

Reactions to Isoniazid

1963 • 12 citations

Thiacetazone toxicity in the treatment of tuberculosis patients in Nigeria.

1978 • 11 citations

DRUG REACTIONS XVIII.

1972 • 10 citations

Toxic epidermal necrolysis (Lyell syndrome). A case report.

1983 • 8 citations

The Porphyrias

1983 • 8 citations

Section 1 Drug-induced arthritis

1974 • 8 citations

A study of adverse reactions to high dosage intermittent thiacetazone

1974 • 7 citations

Introduction

1979 • 4 citations

MUCOSAL REACTION FROM ISONICOTINYL. HYDRAZIDE

1973 • 4 citations

Stevens-Johnson syndrome due to thiacetazone.

1973 • 4 citations

Preface

1979 • 3 citations

New Food Uses and Product Development

1963 • 1 citations

Cited By (0)

Loading...